Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 152743, 47 pages
http://dx.doi.org/10.1155/2012/152743
Research Article

A Viscous Fluid Flow through a Thin Channel with Mixed Rigid-Elastic Boundary: Variational and Asymptotic Analysis

1Institut Camille Jordan UMR, CNRS 5208, PRES University of Lyon/University of Saint-Etienne, 23 Rue Paul Michelon, 42023 Saint-Etienne, France
2Institute of Mathematics “Simion Stoilow”, Romanian Academy, P.O. Box 1-764, 014 700 Bucharest, Romania

Received 23 January 2012; Accepted 29 February 2012

Academic Editor: D. O'Regan

Copyright © 2012 R. Fares et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. G. P. Panasenko and R. Stavre, “Asymptotic analysis of a periodic flow in a thin channel with visco-elastic wall,” Journal de Mathématiques Pures et Appliquées, vol. 85, no. 4, pp. 558–579, 2006. View at Publisher · View at Google Scholar
  2. G. P. Panasenko and R. Stavre, “Asymptotic analysis of a non-periodic flow in a thin channel with visco-elastic wall,” Networks and Heterogeneous Media, vol. 3, no. 3, pp. 651–673, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. G. P. Panasenko and R. Stavre, “Asymptotic expansion of the solution to the Stokes flow problem in a thin cylindrical elastic tube,” Applied Analysis. In press. View at Publisher · View at Google Scholar
  4. G. P. Panasenko and R. Stavre, “Well posedness and asymptotic expansion of solution of Stokes equation set in a thin cylindrical elastic tube,” in Around the Research of Vladimir Maz'ya. II, A. Laptev, Ed., vol. 12 of International Mathematical Series, Springer, New York, NY, USA, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. G. P. Panasenko and R. Stavre, “Asymptotic analysis of the Stokes flow with variable viscosity in a thin elastic channel,” Networks and Heterogeneous Media, vol. 5, no. 4, pp. 783–812, 2010. View at Publisher · View at Google Scholar
  6. G. Cardone, G. P. Panasenko, and Y. Sirakov, “Asymptotic analysis and numerical modeling of mass transport in tubular structures,” Mathematical Models & Methods in Applied Sciences, vol. 20, no. 3, pp. 397–421, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. G. P. Panasenko, Multi-Scale Modelling for Structures and Composites, Springer, Dordrecht, The Netherlands, 2005.
  8. B. M. Haines, I. S. Aranson, L. Berlyand, and D. A. Karpeev, “Effective viscosity of dilute bacterial suspensions: a two-dimensional model,” Physical Biology, vol. 5, no. 4, Article ID 046003, pp. 1–9, 2008. View at Publisher · View at Google Scholar · View at Scopus
  9. B. Desjardins, M. J. Esteban, C. Grandmont, and P. le Tallec, “Weak solutions for a fluid-elastic structure interaction model,” Revista Matemática Complutense, vol. 14, no. 2, pp. 523–538, 2001. View at Google Scholar · View at Zentralblatt MATH
  10. B. Desjardins and M. J. Esteban, “Existence of weak solutions for the motion of rigid bodies in a viscous fluid,” Archive for Rational Mechanics and Analysis, vol. 146, no. 1, pp. 59–71, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. C. Grandmont and Y. Maday, “Existence for an unsteady fluid-structure interaction problem,” Mathematical Modelling and Numerical Analysis, vol. 34, no. 3, pp. 609–636, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. D. Serre, “Chute libre d'un solide dans un fluide visqueux incompressible. Existence,” Japan Journal of Applied Mathematics, vol. 4, no. 1, pp. 99–110, 1987. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. R. Temam, Navier-Stokes Equations. Theory and Numerical Analysis, North-Holland, Amsterdam, The Netherlands, 1977.
  14. A. M. Ilyin, Matching of Asymptotic Expansions of Solutions of Boundary Value Problems, Translations of Mathematical Monographs, American Mathematical Society, Washington, DC, USA, 1992.
  15. G. P. Galdi, An Introduction to the Mathematical Theory of the Navier-Stokes Equations, Springer, New York, NY, USA, 1994.